# SDR FOTR20150221039

- Difficulty date: February 21, 2015
- Submitted: February 21, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N25073
- Condition: Damaged
- Location: Bs 900-1080
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 45 BS 900-1080, HAS NUMEROUS LOCATIONS OF GOUGES AND CORROSION.  REPLACED.
